MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 1,9MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 1,9MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 1,9MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-603-a109 trial inserter broke in half when being removed from inside the patient.Surgeon went a size up and was able to complete the case without further issues.This was discovered during a tka procedure and nothing broke inside the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-603-a109 was received for investigation.Visual inspection identified that the trial had split into two pieces, with surface damage noted along the remainder of the trial body.The cause remains undetermined, although a probable cause is attributed to damage incurred during the removal process.It was also identified that the batch associated with the reusable device had been manufactured in 2015.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 1,9MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13569767
Report Number1220246-2022-04500
Device Sequence Number2569821
Product Code HWT
UDI-Device Identifier00888867112384
UDI-Public00888867112384
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 1,9MM
Device Catalogue NumberAR-603-A109
Device Lot Number113601541
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown